# SDR DALA2018041602573

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,363 hours, 36,098 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD,  RT OVERWING INFLATION BOTTLE PRESSURE INDICATOR CONNECTOR BACK SHELL BROKEN. REMOVED AND REPLACED THE CONNECTOR D5542 IAW WDM 25-65-21, AND SWPM 20-61-00.  PERFORMED OPS CHECK IAW AMDS 2565-4646, STEP 8.
